Zeros of Jacobi-Sobolev orthogonal polynomials

e-Archivo Repository

Show simple item record Kim, D. H. Kwon, Kil H. Marcellán Español, Francisco José Yoon, G. J. 2009-12-09T12:04:58Z 2009-12-09T12:04:58Z 2003
dc.identifier.bibliographicCitation International Mathematical Journal, 2003, vol. 4, n. 5, p. 413-422
dc.identifier.issn 1311-6797
dc.description 10 pages, no figures.-- MSC2000 codes: 33C45.
dc.description MR#: MR2027148 (2004m:33017)
dc.description Zbl#: Zbl pre05376428
dc.description.abstract We investigate zeros of Jacobi-Sobolev orthogonal polynomials with respect to $$\multline \langle f, g\rangle = \int_{-1}^1 f(x)g(x)(1-x)^{ \alpha }(1+x)^{\beta} dx\\ +\gamma \int_{-1}^1 f'(x)g'(x)(1-x)^{ \alpha +1}(1+x)^{ \beta } dx,\endmultline $$ where $\alpha >-1,\ -1 < \beta \le 0,\ \gamma >0$.
dc.description.sponsorship KHK and GJY were partially supported by KOSEF (98-0701-03-01-5) and Hwarangdae Research Institute. FM was partially supported by Dirección General de Investigación (MCYT) of Spain under grant BFM2000-0206-C04-01 and INTAS00-272.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Hikari Ltd
dc.rights © Hikari Ltd
dc.subject.other Jacobi-Sobolev orthogonal polynomials
dc.subject.other Zeros
dc.title Zeros of Jacobi-Sobolev orthogonal polynomials
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record